# SDR ASAA2018052524777

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 11,664 hours, 3,875 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW SIDE OVERHEAT ILLUMINATED.  ACFT GROUNDED.  QRH USED AND THE LIGHT REMAINED EXTINGUISHED.
